# SDR C2XA02SH177

- Difficulty date: January 16, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- Aircraft time: 3,796 hours, 3,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK DIGITAL BUTT STRAP BETWEEN FRAMES 15 AND 14 WAS FOUND TO HAVE CORROSION.  MAINTENANCE REMOVED DAMAGE AND PERFORMED A SPLICE REPAIR IAW EMB 135 SRM 53-21-10 REPAIR NR 4.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
